# SDR AWXA200601079

- Difficulty date: June 8, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 57,042 hours, 38,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65548624
- Part serial: NSN
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C17 CHECK DISCOVERED AFT PRESSURE BULKHEAD SHEAR WEB INTERCOSTAL CRACKED, 1.4 INCHES, AT BS 1016, WL 208 AND BL 8.5L.  MAINTENANCE REMOVED AND INSTALLED NEW INTERCOSTAL AT THE AFT PRESSURE BULKHEAD SHEAR WEB AT BS 1016, WL 208 AND BL 8.5L IAW BOEING 737-300 SRM 51-40-02-0G FIG 8 AND 12.
